Can 2 mg Lunesta cause daytime fatique and sleepiness the next day?

Posted by Gene Ames, Jr. @gamesjr, Jun 19, 2019

I have sleep apnea and now I sleep with a BiPap machine instead of the former CPAP machine and the Bipap has brought my Events per hour down from 18 to 7-8. But I remain very tired, no, exhausted, all day long when I am supposed to be awake and full of energy. I usually take 2 mg Lunesta sleep med at night to insure a good nights sleep. Please answer if you have any experience that would lead you to believe that my continuing day time sleepiness and exhaustion could be a side effect of continuing taking the Lunesta. Thanks.

Hi, @gamesjr – great that the BiPap has brought your events per hour down. Unfortunate about the exhaustion all day long.

I'd like to tag a few members who have mentioned eszopiclone (Lunesta) to see if they have input on your query about whether this daytime sleepiness and exhaustion could be a side effect of continuing taking this medication, like @sundance6 @davek @mark_fugate @ditim @cathy514 @eliana5. @johnbishop may have some input, too.

Here is some Mayo Clinic information on side effects of this drug https://www.mayoclinic.org/drugs-supplements/eszopiclone-oral-route/side-effects/drg-20063743

@gamejr – has your doctor or pharmacist weighed in on the eszopiclone (Lunesta) and whether he or she thinks your sleepiness during the day is related to it?

REPLY

@gamesjr I have sleep apnea and use a CPAP machine but I have no experience with Lunesta but I did find a recommendation for using 1 mg dosage and not normal 2 mg.

New Dosing for Lunesta Cuts Next-day "Hangover" Effect
https://www.practicalpainmanagement.com/patient/treatments/medications/new-dosing-lunesta-cuts-next-day-hangover-effect

I also would talk to your doctor or pharmacist as @lisalucier suggests to see what they recommend.

Liked by Lisa Lucier

REPLY

Lunesta was a God send for me. I stopped sleeping after my PE until I started Lunesta.

I do not experience any day time tiredness. However, my wife watches for cognitive impairment and I have noticed a change since my PE. I do not know if it's the Lunesta, or a mish mash of many things.

REPLY
@johnbishop

@gamesjr I have sleep apnea and use a CPAP machine but I have no experience with Lunesta but I did find a recommendation for using 1 mg dosage and not normal 2 mg.

New Dosing for Lunesta Cuts Next-day "Hangover" Effect
https://www.practicalpainmanagement.com/patient/treatments/medications/new-dosing-lunesta-cuts-next-day-hangover-effect

I also would talk to your doctor or pharmacist as @lisalucier suggests to see what they recommend.

Jump to this post

Thanks to you and others for taking time to reply!

REPLY

I for one have had not problems with Lunesta. I just changed two months ago from Ambeim. Like Lunesta much better. Had some issues at first waking up exactly 8 hours after taking it, which meant I was awake at 6 AM. Gotten over those issues. Have been getting about 9 hours and waking up feeling fine. Part of haveing Lyme is I need a nap during the day to stay healthy.
As I have said before I told all my "Specialist" to take a Hike 3 months ago and take their Drugs with them! I feel 100% better. My PMC doc and I worked out a plan that has me functioning again at close to my normal level.
One thing I did go back to was Reshi. They have an Imune formula that works Great. 5 years ago it stopped my Whooping Cough where no other medication would. I highly recomend it! Found in the herbal section of most coop type stores.
Stay with the Lunesta, it takes 3-5 weeks for it to work, just like any drug.
HAPPY WEEKEND!
SUNDANCE (RB)

Liked by Lisa Lucier

REPLY
Please login or register to post a reply.